Previous |  Up |  Next

Article

References:
[1] Aleksjuk V. N.: On weak compactness of a set of quasimeasures. On connection between metrics and measure. (Russian), Sibirskij Mat. J. 11 (1970), 723-738. MR 0269794
[2] Bessaga C., Pelczyński A.: On bases and unconditional convergence of series in Banach spaces. Studia Math. 17 (1958), 151-164. MR 0115069
[3] Brooks J. K., Jewett R. S.: On finitely additive vector measures. Proc. Nat. Acad. Sci. USA 67 (1970), 1294-1298. DOI 10.1073/pnas.67.3.1294 | MR 0269802 | Zbl 0216.09602
[4] Day M. M.: Normed linear spaces. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0094675 | Zbl 0082.10603
[5] Dobrakov I.: On integration in Banach spaces, I. Czech. Math. J. 20 (95) (1970), 511-536. MR 0365138 | Zbl 0215.20103
[6] Dobrakov I.: On integration in Banach spaces, II. Czech. Math. J. 20 (95) (1970), 680-695. MR 0365139 | Zbl 0224.46050
[7] Dobrakov I.: On integration in Banach spaces, III. Czech. Math. J. 29 (104) (1979), 478 - 499. MR 0536071 | Zbl 0429.28011
[8] Dobrakov I.: On representation of linear operators on $C_0 (T, X)$. Czech. Math. J. 21 (96) (1971), 13-30. MR 0276804
[9] Dobrakov I.: On submeasures, I. Dissertationes Mathematicae 112, Warszawa 1974, 1-40. MR 0367140 | Zbl 0292.28001
[10] Dobrakov I., Farková J.: On submeasures, II. Math. Slovaca 30 (1980), 65 - 81. MR 0568216
[11] Dunford N., Schwartz J. T.: Linear operators, Part I. Interscience, New York, 1958.
[12] Gould G. G.: Integration over vector-valued measures. Proc. London Math. Soc. (3) 15 (1965), 193-225. MR 0174694 | Zbl 0138.38403
[13] Halmos P. R.: Measure theory. D. Van Nostrand, New York, 1950. MR 0033869 | Zbl 0040.16802
[14] Kelley J. L., Srinivasan T. P.: On the Bochner integral. Vector and operator valued measures and applications. Edited by Don H. Tucker and Hugh B. Maynard, Academic Press, Inc., New York, 1973, 165-174. MR 0330408
[15] Klimkin V. M.: Some questions of theory of vector-valued measures. (Russian) Izvestija Vyšš. Učeb. Zav. Matematika, 7 (158), (1975), 54-63, MR 0404577
[16] Semadeni Z.: Banach spaces of continuous functions. Vol. I, Monografie Mat. Tom 55, PWN Warszawa, 1971. MR 0296671 | Zbl 0225.46030
Partner of
EuDML logo